IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

The semi-continuous quadratic mixture design problem: Description and branch-and-bound approach

  • Hendrix, Eligius M.T.
  • Casado, Leocadio G.
  • Garcí­a, Inmaculada
Registered author(s):

    The semi-continuous quadratic mixture design problem (SCQMDP) is described as a problem with linear, quadratic and semi-continuity constraints. Moreover, a linear cost objective and an integer valued objective are introduced. The goal is to deal with the SCQMD problem from a branch-and-bound perspective generating robust solutions. Therefore, an algorithm is outlined which identifies instances where decision makers tighten requirements such that no [epsilon]-robust solution exists. The algorithm is tested on several cases derived from industry.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 191 (2008)
    Issue (Month): 3 (December)
    Pages: 803-815

    in new window

    Handle: RePEc:eee:ejores:v:191:y:2008:i:3:p:803-815
    Contact details of provider: Web page:

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Hendrix, Eligius M. T. & Mecking, Carmen J. & Hendriks, Theo H. B., 1996. "Finding robust solutions for product design problems," European Journal of Operational Research, Elsevier, vol. 92(1), pages 28-36, July.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:191:y:2008:i:3:p:803-815. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.